# SDR IPXA2024101888190

- Difficulty date: October 17, 2024
- Submitted: October 18, 2024
- Operation: Air carrier
- Aircraft: N262UP
- Make and model: Doug MD-11F
- Aircraft serial: 48806
- Aircraft time: 84,970 hours, 17,391 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Switch
- Condition: Inoperative
- Location: Crew Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT CREW DOOR SWITCH IS GETTING WONKY. IT WOULD NOT OPEN DOOR, EVENTUALLY WORKED FOUND R/T CREW ENTRY DOOR LOCK PIN RELEASE SOLENOID TO BE INTERMITTENT AND SLOW TO DISENGAGE, R&R SOLENOID IN REF TO AMM 52-10-06, OPS CHK GOOD AT THIS TIME.
